# SDR AUS20030508

- Difficulty date: May 13, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520*
- Propeller: Mcauly D3A32C90
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D5904C90
- Part serial: 712758
- Condition: Cracked
- Location: Propeller
- Part time: 5,684 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED IN NR 1 BLADE SOCKET.   FOUND DURING INSPECTION IAW AD/PMC/41.
